Are My Vision Problems from Taking Levaquin?
Sunday afternoon, October 9, my vision became "damaged" . . . I am wondering if the 4-6 rounds of Levaquin I took from January to May could be the cause. (Please forgive any typos- I can see the keyboard but not what I type clearly).
Four CT scans are clear, one MRI shows slight shadow in right temporaral lobe. BP, sugar, cholesterol, etc., all okay. Stroke docs seem basically baffled.
Past few mos. have had severe sensitivity to sunlight, pain around eyes, stabbing pain in upper right area of right eye, "lightheartedness" when I get too hot (went away after eating something so attributed that to low blood sugar), extreme sensitivity to heat (sitting in AC bldg. with additional fan running, could stand it at least 15 degrees cooler -- 74 in here), occasional blank areas in sight -- upper left quadrant -- affected in both eyes.
Can't see to drive, read, do my work -- this is driving me NUTS!
Any info on how to determine whether or not leveaquin caused this or any additional info would be appreciated.